Alert archive / Colorado / Red Flag Warnings in 2022

Red Flag Warning 40, NWS Denver/Boulder, CO

October 22, 20226 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Oct 22, 2022, 1:58 PM MDT for 6 counties in Colorado. It took effect at Oct 23, 2022, 11:00 AM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 22, 2022, 1:58 PM MDT (19:58 UTC)
In effect from
Oct 23, 2022, 11:00 AM MDT
Expired
Oct 23, 2022, 7:00 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 50 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 11:07 AM MDTNON-TSTM WND GST 541 E Limon, COASOS STATION KLIC LIMON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3732 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

814 
WWUS85 KBOU 221958
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
158 PM MDT Sat Oct 22 2022

COZ241-245>247-249-230400-
/O.NEW.KBOU.FW.W.0040.221023T1700Z-221024T0100Z/
/O.CON.KBOU.FW.W.0039.000000T0000Z-221023T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Washington County-
158 PM MDT Sat Oct 22 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS
AND PORTIONS OF THE NORTHEAST PLAINS...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE PALMER DIVIDE AND PORTIONS
OF THE NORTHEAST PLAINS...

The National Weather Service in Denver has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM to 7 PM MDT Sunday.

* Affected Area...Fire Weather Zones 241, 245, 246, 247 and 249.

* Timing...11 AM Sunday morning until 7 PM MDT Sunday evening.

* Winds...Southwest 25 to 35 mph with gusts up to 55 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...There is high potential for rapid fire spread and 
  extreme fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ215-216-238-239-248-250-251-230100-
/O.CON.KBOU.FW.W.0039.000000T0000Z-221023T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-Logan County-Sedgwick County-Phillips County-
158 PM MDT Sat Oct 22 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE FRONT RANGE FOOTHILLS
AND PORTIONS OF THE NORTHEAST PLAINS...

* Affected Area...Fire Weather Zones 215, 216, 238, 239, 248, 
  250 and 251.

* Timing...11 AM this morning until 7 PM MDT this evening.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...There is high potential for rapid fire spread and 
  extreme fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
147 
WWUS85 KBOU 230123
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
723 PM MDT Sat Oct 22 2022

...STRONG WINDS WILL PRODUCE ELEVATED FIRE WEATHER AGAIN SUNDAY...

.A cold front will move across eastern Colorado on Sunday.
Southwest winds will gust up to 60 mph in the morning in areas
south of Denver and Akron. The winds will shift to the northwest
with cooling temperatures in the afternoon. The worst conditions
will be in the middle of the day when humidities will be lowest.

COZ241-245>247-249-230930-
/O.EXP.KBOU.FW.W.0039.000000T0000Z-221023T0100Z/
/O.CON.KBOU.FW.W.0040.221023T1700Z-221024T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Washington County-
723 PM MDT Sat Oct 22 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
EAST CENTRAL AND NORTHEASTERN COLORADO INCLUDING FIRE WEATHER
ZONES 241, 245 THROUGH 247, AND 249...

* Affected Area...Fire Weather Zones 241, 245, 246, 247 and 249.

* Timing...11 AM Sunday morning until 7 PM MDT Sunday evening.

* Winds...Southwest 25 to 35 mph with gusts up to 60 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...There is high potential for rapid fire spread and 
  extreme fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid open burning or outdoor activities that could create a
spark.

&&

$$

COZ215-216-238-239-248-250-251-230230-
/O.EXP.KBOU.FW.W.0039.000000T0000Z-221023T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-Logan County-Sedgwick County-Phillips County-
723 PM MDT Sat Oct 22 2022

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY...

Winds have diminished and humidities are improving.

$$

Gimmestad
419 
WWUS85 KBOU 230839
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
239 AM MDT Sun Oct 23 2022

...STRONG WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS SUNDAY...

.A cold front will move across eastern Colorado on Sunday.
Ahead of the cold front, southwest winds will gust up to 60 mph 
in the morning in areas south of a Denver to Akron line. The 
winds will shift to the northwest with cooling temperatures in the
afternoon. The worst conditions will be in the middle of the day 
when humidities will be lowest and winds the strongest, just ahead
of the cold front.

COZ241-245>247-249-240100-
/O.CON.KBOU.FW.W.0040.221023T1700Z-221024T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Washington County-
239 AM MDT Sun Oct 23 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF EAST CENTRAL AND NORTHEASTERN COLORADO INCLUDING FIRE
WEATHER ZONES 241, 245 THROUGH 247, AND 249...

* Affected Area...Fire Weather Zones 241, 245, 246, 247 and 249.

* Timing...11 AM Sunday morning until 7 PM MDT Sunday evening.

* Winds...West 30 to 40 mph with gusts up to 60 mph.

* Relative Humidity...As low as 15 percent.

* Impacts...There is high potential for rapid fire spread and 
  extreme fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid open burning or outdoor activities that could create a
spark.

&&

$$
356 
WWUS85 KBOU 231600
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1000 AM MDT Sun Oct 23 2022

...STRONG WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS
SUNDAY...

.A cold front will move across eastern Colorado this afternoon. 
Ahead of the cold front, southwest winds from 45 to 60 mph will
occur in areas south of a Denver to Akron line. The winds will 
shift to the northwest with cooling temperatures in the afternoon.
The worst conditions will be in the middle of the day when 
humidities will be lowest and winds the strongest, just ahead of 
the cold front.

COZ241-245>247-249-240100-
/O.CON.KBOU.FW.W.0040.221023T1700Z-221024T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Washington County-
1000 AM MDT Sun Oct 23 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF EAST CENTRAL
AND NORTHEASTERN COLORADO INCLUDING FIRE WEATHER ZONES 241,
245 THROUGH 247 AND 249...

* Affected Area...Fire Weather Zones 241, 245, 246, 247 and 249.

* Timing...11 AM Sunday morning until 7 PM MDT Sunday evening.

* Winds...West 30 to 40 mph with gusts up to 60 mph.

* Relative Humidity...As low as 17 percent.

* Impacts...There is high potential for rapid fire spread and 
  extreme fire behavior.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid open burning or outdoor activities that could create a
spark.

&&

$$
565 
WWUS85 KBOU 240055
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
655 PM MDT Sun Oct 23 2022

COZ241-245>247-249-240200-
/O.EXP.KBOU.FW.W.0040.000000T0000Z-221024T0100Z/
Elbert/Central and East Douglas Counties Above 6000 Feet-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Washington County-
655 PM MDT Sun Oct 23 2022

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR PORTIONS OF EAST CENTRAL AND 
NORTHEASTERN COLORADO INCLUDING FIRE WEATHER ZONES 241, 245 
THROUGH 247 AND 249...

The Red Flag Warning will be allowed to expire at 7 PM MDT.
Relative humidity has increased and critical fire weather
conditions have ended. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 22, 10:10 AM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Oct 22, 10:10 AM MDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1010 AM MDT Sat Oct 22 2022

.UPDATE...
Issued at 1000 AM MDT Sat Oct 22 2022

No major changes needed for this aftn or evening.  A stg
upper level trough will move into the Great Basin tonight
with increasing SW flow aloft. Appears any precip in the mtns
will be confined to Zone 31 later this evening with dry conditions
elsewhere thru aftn/evening hours.

&&

.SHORT TERM...(Today and tonight)
Issued at 253 AM MDT Sat Oct 22 2022

Main concerns today will be the strong and gusty winds
over mountains and foothills this morning and critical fire weather
conditions over the foothills and portions of the plains this
afternoon.

Strong upper trof deepening and moving inland from the Pacific
northwest and this feature will be backing the flow aloft from
west to southwest during the day today. Currently the mountain top
flow is westerly and creating some strong and gusty westerly
winds over the mountains, foothills and adjacent plains. Surface
observations indicated wind speeds generally in the 30 to 50 mph
with a few higher gusts up to 60 mph. These strong winds will
continue through the mid morning hours then some decrease in
speeds towards noon as the flow aloft shifts southwest and
becomes less favorable for mountain wave conditions.

Temperatures today will be similar or possibly a degree or two
warmer with a slight nudge upwards in 700mb temperatures. Airmass
will still be very dry today over the entire area, then moisture
deepening in the mountains tonight with the approaching upper level
system.  Increasing moisture and modest QG ascent tonight for the
mountains for snow showers increasing from west to east. Appears
zone 31 including the Park Range will be under the gun for the
heaviest snow with a preferred stronger southwest orographic
component but less favorable conditons further south across
Summit county. Will issue a winter storm warning starting at
midnight tonight across zone 31 and advisories for the rest of the
mountains (see long term discussion for more on the winter
storm). The plains will continue dry and mild for tonight with
some increase in high level moisture.

.LONG TERM...(Sunday through Friday)
Issued at 253 AM MDT Sat Oct 22 2022

A strong trough will be over the Intermountain West Sunday morning
and the center of the mid level trough will move across Wyoming
throughout the day. The latest model trend has been to keep this
trough a bit farther north than previous runs and slightly more
progressive. A surface cold front associated with this trough is now
expected to move across our forecast area Sunday morning compared to
Sunday afternoon which was expected last night. Forecast high
temperatures were lowered a couple of degrees as a result
especially across the northern I-25 corridor where the front will
move across first. There are a plethora of impacts this strong
system will bring to our forecast area. One impact will be very
strong winds as 700 mb winds are forecast to be as strong as 60
knots over Lincoln County around midday. ECMWF ensembles have an
average wind gust speed of 52 mph at Limon with a few members
exceeding 60 mph. A High Wind Warning may be needed for Elbert and
Lincoln Counties as well as adjacent counties if the trend
towards stronger winds continues. Wind gusts up to 55 mph are
expected in Elbert and Lincoln Counties while gusts up to 45 mph
are possible across the rest of the plains. These high winds will
create areas of blowing dust that could impact travel along I-70
near Limon. Blowing dust was added to the forecast grids to the
east and south of a line from DIA to Sterling. The mild and dry
conditions partnered with the high winds will also create fire
weather concerns. There is some uncertainty with regards to the
timing of the cold front and how it will impact relative humidity.
Relative humidity may only drop to the upper teens across much of
the plains but the winds are expected to be strong enough to
create near critical or critical fire weather conditions. Fire
weather highlights may be needed across the plains especially if
the cold front is slower in arriving.

Another impact on Sunday will be snowfall across the higher
terrain. Snow will begin Saturday night on the western slopes and
will continue into the day on Sunday. An intense band of snow is
expected in the mountains when the cold front moves across the
area Sunday morning. The strong frontogenesis could create
snowfall rates up to 2 inches per hour for a short time.
Considering people will be traveling in the mountains Sunday
morning, a Snow Squall Warning could be needed for the I-70
corridor. After the front moves past the mountains, drier air
aloft will move over the area associated with the dry intrusion
from the trough. As a result, shallow convective snow showers will
linger Sunday afternoon through Sunday night with light snowfall
rates during that period. The area that will be most favored for
snow will be the Park Range and a Winter Storm Warning was issued
from midnight Saturday night through 6am Monday morning for 6 to
12 inches of snow there. Amounts will be lighter across the rest
of the mountains in our forecast area so a Winter Weather Advisory
was issued for the same time for the Front Range mountains. 2 to
8 inches of snow is expected there. Some precipitation will make
its way onto the plains Sunday afternoon and evening. This should
fall as a mix of rain and snow. Latest global ensembles have
decreased the amount of members showing measurable snowfall in
Denver and it now appears unlikely any snow would accumulate due
to the lack of much precipitation and mild temperatures.

The trough splits into two pieces on Monday as one shortwave moves
over the Northern Plains while another heads southeastward towards
New Mexico. Some snow showers may linger in the mountains Monday
morning but models now show rather dry air over our forecast area
on Monday. Conditions should be dry with below normal high
temperatures.

Global models have been more progressive with the strong
northwesterly flow moving over Colorado on Tuesday. A few snow
showers are possible in the northern mountains due to some low
level moisture within the northwesterly flow. The plains will be
dry with temperatures warming to near normal.

Drier, southwesterly flow will develop on Wednesday with
temperatures warming slightly. There is decent agreement amongst
global ensembles that the next system to bring precipitation to
Colorado will be on Thursday. The shortwave moves quickly within
the northwest flow and may become cutoff in eastern Colorado.
Mountain snowfall seems likely and there may be a chance of
snowfall across the plains if easterly, upslope flow is able to
develop there.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1000 AM MDT Sat Oct 22 2022

VFR conditions this aftn and tonight. SSW winds this morning will
gradually become more westerly by 18z. A few gusts in the 25 to 30
mph range will be possible this aftn.  Winds will then transition
back to a more WSW direction by 00Z and then SSW by 03z.

&&

.FIRE WEATHER...
Issued at 253 AM MDT Sat Oct 22 2022

Expect elevated to critical fire weather conditons across much of
the county warning area today with low humidities of 9-15 percent
and breezy conditions with wind gusts up to 30 mph over the plains
foothills. There has also been low humidity recovery overnight in
the foothills and adjacent plains with occasional gusty winds. Low
lying areas along the South Platte River valley and over Denver
area may be more limited on the stronger winds this afternoon so
will not be in the red flag warning. Certainly a few gusts to 25
mph but not widespread enough to include in the warning.

Very strong winds are expected on Sunday with gusts up to 55 mph
possible in Elbert and Lincoln Counties and up to 45 mph across
the rest of the plains. There is quite a bit of uncertainty in
minimum relative humidity as a cold front passing across the area
could keep temperatures down. Relative humidity may only drop to
the upper teens across much of the plains but the winds are
expected to be strong enough to create near critical or critical
fire weather conditions. Fire weather highlights may be needed
across the plains especially if the cold front is slower in
arriving.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from midnight tonight to 6 AM MDT Monday
for COZ031.

Winter Weather Advisory from midnight tonight to 6 AM MDT Monday
for COZ033-034.

Red Flag Warning until 7 PM MDT this evening for COZ215-216-238-
239-241-245>251.

&&

UPDATE...RPK
SHORT TERM...Entrekin
LONG TERM...Danielson
AVIATION...RPK
FIRE WEATHER...Entrekin/Danielson
Hazardous weather outlook, Oct 22, 10:06 AM MDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1006 AM MDT Sat Oct 22 2022

COZ030>051-231615-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1006 AM MDT Sat Oct 22 2022

...Critical Fire Conditions Foothills and Plains this Afternoon...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Warm and very dry conditions will prevail again today. Elevated to
critical fire weather conditions are expected over much of the
area this afternoon with low humidities and gusty winds. Winds
will diminish over the plains this evening.

Snow showers will increase from west to east across the mountains
tonight with heavy snow expected by later tonight over Western
Jackson county, including Rabbit Ears pass. High mountain passes
are expected to become slick later tonight with icy and snow
covered roads.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Snow will continue across the higher terrain Sunday into Monday
morning. The heaviest snow will fall in the Park Range where 6 to
12 inches of snow is expected. Amounts will be lighter across the
Front Range mountains with 2 to 8 inches of snow expected there.
Mountain passes will be slick or snow-covered which will create
hazardous travel conditions. The worst travel conditions will be
Sunday morning when snowfall rates could reach up to 2 inches per
hour.

Gusty winds are also expected Sunday across the plains, with gusts
of 45 to 55 mph. The strongest winds will be focused over Elbert
and Lincoln counties. The high winds could create areas of blowing
dust with travel impacts possible along I-70. The warm and dry
conditions along with these strong winds will also create fire
weather concerns, with critical fire weather conditions possible
Sunday afternoon.

Dry but cooler weather is expected through early next week, with
only a few mountain snow showers forecast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 2:23 AM MDTWinter Storm WarningBOUGrand, Jackson49 hr
Oct 22, 2:23 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more49 hr
Oct 22, 2:07 PM MDTFreeze WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 5 more24 hr
Oct 22, 2:07 PM MDTHigh Wind WatchBOUElbert, Lincoln12 hr

Nearby

Red Flag Warnings in Colorado, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.